MAUDE Adverse Event Report: MEDCOMP 2.6FX50CM DL LMN VASCU-PICC

MEDCOMP 2.6FX50CM DL LMN VASCU-PICC
Model Number MR17022601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
Line clotted-tpa used and line broke.The line was removed and replaced with a new one.
 
Additional Manufacturer Narrative
Inspection records, device history records and inspection of the returned sample were performed.The root cause of the failure could not be determined.

Brand Name
2.6FX50CM DL LMN VASCU-PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6814731
Report Number2518902-2017-00043
Device Sequence Number16413475
Product Code LJS
UDI-Device Identifier00884908105186
UDI-Public884908105186
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/03/2019
Device Model NumberMR17022601
Device Catalogue NumberMR17022601
Device Lot NumberMHVW130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2017
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer07/26/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;